MENU

You are here

Publications

Export 57 results:
Filters: First Letter Of Last Name is B and Author is Stefano Bianchini  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bianchini S, Bressan A. On a Lyapunov functional relating shortening curves and viscous conservation laws. Nonlinear Anal. 51 (2002) 649-662 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1337
Bianchini S. Extremal faces of the range of a vector measure and a theorem of Lyapunov. J. Math. Anal. Appl. 231 (1999) 301-318 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3370
Bianchini S, Bressan A. A center manifold technique for tracing viscous waves. Commun. Pure Appl. Anal. 1 (2002) 161-190 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3075
Bianchini S. A Glimm type functional for a special Jin-Xin relaxation model. Ann. Inst. H. Poincare\\\' Anal. Non Lineaire 18 (2001), no. 1, 19-42 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1355
Bianchini S, Bressan A. Vanishing viscosity solutions of nonlinear hyperbolic systems. Ann. of Math. 161 (2005) 223-342 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3074
Bianchini S, Bressan A. A case study in vanishing viscosity. Discrete Cont. Dyn. Syst. 7 (2001) 449-476 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3091
Bianchini S, Bressan A. BV solutions for a class of viscous hyperbolic systems. Indiana Univ. Math. J. 49 (2000) 1673-1714 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3194
Bianchini S. On Bressan\\\'s conjecture on mixing properties of vector fields. Self-Similar Solutions of Nonlinear PDE / Ed. Piotr Biler and Grzegorz Karch. - Banach Center Publ. 74 (2006) 13-31 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/1806
Bianchini S. SBV regularity of genuinely nonlinear hyperbolic systems of conservation laws in one space dimension. Acta Mathematica Scientia, Volume 32, Issue 1, January 2012, Pages 380-388 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6535
Bianchini S, Daneri S. On Sudakov's type decomposition of transference plans with norm costs. SISSA; 2013. Available from: http://hdl.handle.net/1963/7206
Bianchini S, Yu L. Structure of entropy solutions to general scalar conservation laws in one space dimension. Journal of Mathematical Analysis and Applications [Internet]. 2014 ;428(1):356-386. Available from: https://www.sciencedirect.com/science/article/pii/S0022247X15002218
Bianchini S, Gusev NA. Steady nearly incompressible vector elds in 2D: chain rule and renormalization. SISSA; 2014.
Bianchini S, Bardelloni M. The decomposition of optimal transportation problems with convex cost. SISSA; 2014. Available from: http://hdl.handle.net/1963/7433
Bianchini S, Dabrowski A. Existence and uniqueness of the gradient flow of the Entropy in the space of probability measures. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34693
Bianchini S, Yu L. Global Structure of Admissible BV Solutions to Piecewise Genuinely Nonlinear, Strictly Hyperbolic Conservation Laws in One Space Dimension. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34694
Bianchini S. SBV Regularity of Systems of Conservation Laws and Hamilton–Jacobi Equations. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34691
Bianchini S, Modena S. On a quadratic functional for scalar conservation laws. Journal of Hyperbolic Differential Equations [Internet]. 2014 ;11(2):355-435. Available from: http://arxiv.org/abs/1311.2929
Bianchini S, Marconi E. On the structure of $L^\infty$-entropy solutions to scalar conservation laws in one-space dimension. SISSA; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35209
Bianchini S, Bonicatto P. A uniqueness result for the decomposition of vector fields in Rd. SISSA; 2017. Available from: http://preprints.sissa.it/handle/1963/35274
Bianchini S, Bonicatto P, Marconi E. A Lagrangian approach for scalar multi-d conservation laws.; 2017. Available from: http://preprints.sissa.it/handle/1963/35290
Bianchini S. Perturbation techniques applied to the real vanishing viscosity approximation of an initial boundary value problem. SISSA; 2007. Available from: http://preprints.sissa.it/handle/1963/35315
Bianchini S, Spinolo L. Characteristic boundary layers for mixed hyperbolic systems in one space dimension and applications to the Navier-Stokes and MHD equations. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35325
Bianchini S, Modena S. Quadratic Interaction Functional for General Systems of Conservation Laws. Communications in Mathematical Physics. 2015 ;338:1075–1152.
Bianchini S, Modena S. Quadratic interaction functional for systems of conservation laws: a case study. Bulletin of the Institute of Mathematics of Academia Sinica (New Series) [Internet]. 2014 ;9:487-546. Available from: https://w3.math.sinica.edu.tw/bulletin_ns/20143/2014308.pdf
Bianchini S, Modena S. A New Quadratic Potential for Scalar Conservation Laws. Oberwolfach Reports. 2013 ;29.

Pages

Sign in